Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 28, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 1, 2017, 5:53 AM EST for Adams County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 5:53 AM EST (10:53 UTC)
- Expired
- Mar 1, 2017, 6:14 AM EST
- In force
- 21 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lewis County, KY, Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 6:05 AM EST | TSTM WND DMG | 7 Se Vanceburg, KY | TREES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 11:29 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 416 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
149
WUUS51 KILN 011053
SVRILN
KYC135-OHC001-145-011130-
/O.NEW.KILN.SV.W.0028.170301T1053Z-170301T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
553 AM EST WED MAR 1 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Lewis County in northeastern Kentucky...
Southeastern Adams County in southwestern Ohio...
Southwestern Scioto County in southwestern Ohio...
* Until 630 AM EST.
* At 553 AM EST, a severe thunderstorm was located 7 miles southwest
of Vanceburg, moving east at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Portsmouth, New Boston, Vanceburg, Camp Dix, Rome, Rosemount, Sandy
Springs, Buena Vista in Scioto County, Saint Paul, Firebrick,
Carrs, West Portsmouth, Kinniconick, Tannery, Turkey Creek Lake,
Friendship, Charters, Garrison, Stricklett and Glen Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
A tornado watch remains in effect until 700 AM EST for northeastern
Kentucky...and southwestern Ohio.
LAT...LON 3840 8349 3869 8348 3878 8295 3874 8294
3873 8298 3873 8303 3870 8304 3868 8303
3866 8305 3864 8305 3863 8307 3859 8307
3854 8312 3854 8314 3849 8319 3847 8319
3845 8321 3844 8321 3843 8324 3841 8324
TIME...MOT...LOC 1053Z 254DEG 62KT 3853 8343
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Hatzos3 follow-up statements
803
WWUS51 KILN 011100
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
600 AM EST WED MAR 1 2017
KYC135-OHC001-145-011130-
/O.CON.KILN.SV.W.0028.000000T0000Z-170301T1130Z/
Lewis KY-Adams OH-Scioto OH-
600 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EST
FOR CENTRAL LEWIS...SOUTHEASTERN ADAMS AND SOUTHWESTERN SCIOTO
COUNTIES...
At 600 AM EST, a severe thunderstorm was located near Camp Dix,
moving east at 70 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Portsmouth, New Boston, Vanceburg, Camp Dix, Rosemount, Sandy
Springs, Buena Vista in Scioto County, Saint Paul, Firebrick, West
Portsmouth, Kinniconick, Tannery, Turkey Creek Lake, Friendship,
Garrison, Stricklett and Rexton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
A tornado watch remains in effect until 1100 AM EST for northeastern
Kentucky...and southwestern Ohio.
LAT...LON 3851 8348 3872 8332 3878 8295 3874 8294
3873 8303 3870 8304 3868 8303 3866 8305
3864 8305 3863 8307 3859 8307 3854 8312
3854 8314 3849 8319 3846 8320 3845 8321
3844 8321 3843 8324 3841 8324 3840 8349
TIME...MOT...LOC 1100Z 249DEG 62KT 3853 8332
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
Hatzos414
WWUS51 KILN 011106
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
606 AM EST WED MAR 1 2017
OHC001-011116-
/O.CAN.KILN.SV.W.0028.000000T0000Z-170301T1130Z/
Adams OH-
606 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 AM EST for northeastern
Kentucky...and southwestern Ohio.
LAT...LON 3851 8338 3860 8331 3860 8329 3861 8327
3864 8327 3874 8319 3878 8295 3874 8294
3873 8303 3870 8304 3868 8303 3862 8308
3860 8307 3854 8312 3854 8314 3849 8319
3844 8321 3843 8324 3841 8324 3840 8339
TIME...MOT...LOC 1106Z 244DEG 61KT 3859 8316
$$
KYC135-OHC145-011130-
/O.CON.KILN.SV.W.0028.000000T0000Z-170301T1130Z/
Lewis KY-Scioto OH-
606 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EST
FOR EASTERN LEWIS AND SOUTHWESTERN SCIOTO COUNTIES...
At 606 AM EST, a severe thunderstorm was located 8 miles east of
Vanceburg, moving northeast at 70 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Portsmouth, New Boston, Vanceburg, Camp Dix, Rosemount, Buena Vista
in Scioto County, Saint Paul, Firebrick, West Portsmouth,
Kinniconick, Tannery, Turkey Creek Lake, Friendship, Garrison and
Rexton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
A tornado watch remains in effect until 1100 AM EST for northeastern
Kentucky...and southwestern Ohio.
LAT...LON 3851 8338 3860 8331 3860 8329 3861 8327
3864 8327 3874 8319 3878 8295 3874 8294
3873 8303 3870 8304 3868 8303 3862 8308
3860 8307 3854 8312 3854 8314 3849 8319
3844 8321 3843 8324 3841 8324 3840 8339
TIME...MOT...LOC 1106Z 244DEG 61KT 3859 8316
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
Hatzos032
WWUS51 KILN 011114
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
614 AM EST WED MAR 1 2017
KYC135-OHC145-011123-
/O.CAN.KILN.SV.W.0028.000000T0000Z-170301T1130Z/
Lewis KY-Scioto OH-
614 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LEWIS AND SOUTHWESTERN
SCIOTO COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. An additional severe
thunderstorm warning is now in effect for southeastern Scioto County
until 645 AM.
A tornado watch remains in effect until 1100 AM EST for northeastern
Kentucky...and southwestern Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3851 8338 3860 8331 3860 8329 3861 8327
3864 8327 3874 8319 3878 8295 3874 8294
3873 8303 3870 8304 3868 8303 3862 8308
3860 8307 3854 8312 3854 8314 3849 8319
3844 8321 3843 8324 3841 8324 3840 8339
TIME...MOT...LOC 1111Z 254DEG 62KT 3863 8300
$$
HatzosWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 4:30 AM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Mar 1, 4:30 AM EST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
430 AM EST Wed Mar 1 2017
.SYNOPSIS...
Thunderstorms will continue through the first part of the day
as a cold front pushes southeast across the area. Behind the
front, a cooler airmass will settle into the region through the
end of the work week. An upper level disturbance will bring a
chance of rain and snow showers to the region Thursday night.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Thunderstorms are continuing to train northeast across southern
portions of our area early this morning. This is in an area of
good low level convergence along the nose of a 50 knot 925 mb
jet that will shift off to the east through mid morning. Weak
instabilities are also in place across our area with mucapes or
around 500 j/kg or so. We have been slowly eroding away the cin
across the area this morning and these storms have become more
surface based in the last couple of hours. Meanwhile, the
convective line associated with the cold front is pushing
east across central Indiana and into northwest Ohio. Hi res
cams are in decent agreement pushing this line through our area
fairly quickly this morning and have trended the forecast
accordingly. The severe threat will continue across our area
until this line moves through. Behind the front, the pressure
gradient will increase through the afternoon hours with winds
increasing and becoming gusty. We may approach wind advisory
criteria across our northern areas but will hold off on anything
at this point as it looks marginal. A few instability showers
may also develop through this afternoon, mainly across the
north and will cover this with just some lower chance pops later
today.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A few showers may linger across our north into this evening and
with the gradient remaining fairly tight, winds will likely stay
up for awhile into tonight. A clipper type system will drop down
from the northwest Thursday into Thursday night. This will lead
to an increasing chance of showers heading into Thursday
evening, especially across norther portions of our fa. Low
level thermal fields suggest that any pcpn will start off as
rain Thursday afternoon before transitioning to snow from north
to south Thursday evening. There could be some light snow
accumulations with this, mainly across northern portions of our
area where maybe an inch or so will be possible across our far
north. The pcpn should taper off later Thursday night with dry
weather on Friday as high pressure builds in.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models continue to hint at a very weak short wave dropping down
into our area from the northwest Friday night into Saturday,
but vary in there timing and placement. With it being weak and
with some uncertainty, will just bring in some slight chance
pops across the area with this. Ptype looks to be mostly snow
but if it hangs around long enough into the day on Saturday, we
will warm up enough for any lingering pcpn to mix with some
rain.
Brief mid level ridging will work east across the area on
Sunday before the flow becomes more amplified as a trough
approaches from the west. This will eventually help push a cold
front east across our area Monday night into Tuesday. Some WAA
pcpn will develop ahead of this Sunday night with more
widespread pcpn spreading in ahead of the front Monday into
Monday night.
&&
.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
Cluster of thunderstorms has overspread southwest Ohio and
should continue to work its way northeastward over the next
couple of hours. This will lead to fairly persistent
thunderstorms through the predawn hours, especially at the
southern TAF sites. This will result in MVFR to IFR cigs and
vsbys through the first part of the TAF period. Meanwhile, the
convective line associated with the cold front is sagging down
across central Illinois into northwest Indiana, and this should spread
across the TAF sites through mid morning. Given the good
dynamics in place across the region, gusty winds in excess of 40
knots will be possible with some of the thunderstorms through
the morning hours. The cold front will push southeast late this
morning and into early afternoon with pcpn tapering off behind
it. The gradient winds will increase behind the front with gusts
in excess of 30 knots possible into tonight.
OUTLOOK...MVFR ceilings and visibilities will be possible
Thursday night into Friday morning.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through this afternoon for OHZ053>056-
060>065-070>074-077>082-088.
KY...Flash Flood Watch through this afternoon for KYZ089>100.
IN...Flash Flood Watch through this afternoon for INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGLHazardous weather outlook, Mar 1, 4:56 AM EST, 57 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 456 AM EST Wed Mar 1 2017 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074- 077>082-088-021000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Clark-Madison-Franklin OH- Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland- Adams-Pike-Scioto- 456 AM EST Wed Mar 1 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to a heavy rain and flash flood threat, severe thunderstorms will remain possible this morning. The primary threat will be damaging winds and isolated tornadoes. Wind gusts of 30 to 40 mph will be possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe and heavy rain reports. OHZ026-034-035-042>046-051-052-021000- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign- 456 AM EST Wed Mar 1 2017 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Showers and thunderstorms will taper off through mid morning. A few storms may become severe. The primary threat will be damaging wind and locally heavy rain. Wind gusts of 30 to 40 mph will be possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe and heavy rain reports.
In the hours before
Local storm report, Mar 1, 5:15 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
515 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM TSTM WND GST KDAY DAYTON COX APT 39.90N 84.22W
03/01/2017 M56 MPH MONTGOMERY OH ASOS
&&
BINAUSpecial weather statement, Mar 1, 5:15 AM EST, 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
515 AM EST WED MAR 1 2017
KYZ100-OHZ088-011045-
Lewis KY-Scioto OH-
515 AM EST WED MAR 1 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEWIS AND
SOUTHWESTERN SCIOTO COUNTIES UNTIL 545 AM EST...
At 515 AM EST, radar indicated a strong thunderstorm near Vanceburg,
moving east at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Locations impacted include...
Portsmouth, New Boston, Camp Dix, Rosemount, Buena Vista in Scioto
County, Saint Paul, Firebrick, West Portsmouth, Kinniconick, Tannery,
Friendship, Garrison and Rexton.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3847 8338 3860 8330 3860 8329 3862 8327
3865 8327 3870 8324 3880 8290 3876 8290
3873 8298 3873 8303 3870 8304 3868 8303
3866 8305 3864 8305 3863 8307 3859 8307
3854 8312 3854 8314 3849 8319 3847 8319
TIME...MOT...LOC 1015Z 260DEG 47KT 3857 8320
HatzosSpecial weather statement, Mar 1, 5:17 AM EST, 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
517 AM EST WED MAR 1 2017
INZ058-059-066-073-074-OHZ060>062-070-071-011045-
Fayette IN-Union IN-Franklin IN-Ripley IN-Dearborn IN-Montgomery OH-
Warren OH-Butler OH-Preble OH-Greene OH-
517 AM EST WED MAR 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND NORTHERN
RIPLEY COUNTIES IN SOUTHEASTERN INDIANA...UNION COUNTY IN EAST
CENTRAL INDIANA...NORTHWESTERN DEARBORN COUNTY IN SOUTHEASTERN
INDIANA...SOUTHEASTERN FAYETTE COUNTY IN EAST CENTRAL INDIANA...
SOUTHERN PREBLE COUNTY IN WEST CENTRAL OHIO...BUTLER AND NORTHWESTERN
WARREN COUNTIES IN SOUTHWESTERN OHIO...WEST CENTRAL GREENE AND
SOUTHERN MONTGOMERY COUNTIES IN WEST CENTRAL OHIO UNTIL 545 AM EST...
At 516 AM EST, radar indicated strong thunderstorms along a line
extending from near Moraine to 12 miles east of Columbus Indiana,
moving east at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Dayton, Hamilton, Kettering, Middletown, Beavercreek, Xenia, Oxford,
Miamisburg, Springboro, Monroe, Trenton, Franklin, Eaton, Bellbrook,
Batesville, Moraine, Carlisle, Oakwood, Brookville and South
Middletown.
This includes the following Interstates...
I-74 in Indiana between mile markers 145 and 166.
I-75 in Ohio between mile markers 34 and 51.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3920 8544 3927 8530 3946 8530 3980 8466
3967 8388 3914 8525 3915 8544
TIME...MOT...LOC 1016Z 270DEG 43KT 3971 8427 3920 8567
BinauSpecial weather statement, Mar 1, 5:26 AM EST, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
526 AM EST WED MAR 1 2017
KYZ099-100-OHZ079-081-011100-
Mason KY-Lewis KY-Adams OH-Brown OH-
526 AM EST WED MAR 1 2017
...A STRONG THUNDERSTORM WILL AFFECT MASON...WESTERN LEWIS...
SOUTHEASTERN BROWN AND SOUTHWESTERN ADAMS COUNTIES UNTIL 600 AM
EST...
At 526 AM EST, radar indicated a strong thunderstorm near Washington,
moving east at 60 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Locations impacted include...
Maysville, Washington, Manchester, Aberdeen, Lewisburg, Tollesboro,
Trinity, Murphysville, Moranburg, Bradysville, Mays Lick,
Rectorville, Epworth, Ribolt, Peed, Fleming-Mason Airport,
Petersville, Orangeburg, Lowell and Helena.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3843 8358 3848 8359 3851 8361 3851 8363
3852 8363 3852 8365 3851 8370 3846 8386
3849 8393 3862 8394 3874 8374 3871 8352
3860 8347 3840 8349
TIME...MOT...LOC 1026Z 256DEG 50KT 3855 8388
HatzosSpecial weather statement, Mar 1, 5:45 AM EST, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
545 AM EST WED MAR 1 2017
KYZ100-OHZ081-088-011115-
Lewis KY-Scioto OH-Adams OH-
545 AM EST WED MAR 1 2017
...A STRONG THUNDERSTORM WILL AFFECT LEWIS...SOUTHEASTERN ADAMS AND
SOUTHWESTERN SCIOTO COUNTIES UNTIL 615 AM EST...
At 545 AM EST, radar indicated a strong thunderstorm over Tollesboro,
moving east at 70 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Locations impacted include...
Vanceburg, Camp Dix, Tollesboro, Rome, Sandy Springs, Buena Vista in
Scioto County, Carrs, Kinniconick, Tannery, Turkey Creek Lake,
Ribolt, Charters, Garrison, Petersville, Stricklett, Glen Springs,
Rexton, Herron Hill and Friendship.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3840 8348 3840 8350 3841 8351 3841 8353
3842 8353 3843 8358 3847 8359 3866 8358
3878 8313 3860 8307 3854 8312 3854 8314
3849 8319 3847 8319 3843 8324 3841 8324
3839 8340 3840 8342 3838 8345
TIME...MOT...LOC 1045Z 251DEG 60KT 3854 8354
HatzosLocal storm report, Mar 1, 5:49 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM TSTM WND DMG S LAURELVILLE 39.47N 82.74W
03/01/2017 PICKAWAY OH LAW ENFORCEMENT
A SHED WAS DESTROYED. TIME ESTIMATED BY RADAR.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 11:16 PM EST | Special Weather Statement | ILN | Darke | 29 min |
| Feb 28, 11:43 PM EST | Special Weather Statement | ILN | Shelby | 32 min |
| Feb 28, 11:54 PM EST | Special Weather Statement | ILN | Preble | 36 min |
| Mar 1, 12:04 AM EST | Special Weather Statement | ILN | Logan | 41 min |
| Mar 1, 12:41 AM EST | Special Weather Statement | ILN | Hamilton | 49 min |
| Mar 1, 12:55 AM EST | Areal Flood Advisory | ILN | Darke, Montgomery, Preble | 95 min |
| Mar 1, 1:16 AM EST | Special Weather Statement | ILN | Clermont, Warren | 29 min |
| Mar 1, 1:23 AM EST | Special Weather Statement | ILN | Butler, Warren | 37 min |
| Mar 1, 1:28 AM EST | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 16 min |
| Mar 1, 1:32 AM EST | Flash Flood Warning | ILN | Butler, Hamilton | 8 hr |
| Mar 1, 1:32 AM EST | Special Weather Statement | ILN | Hamilton | 43 min |
| Mar 1, 1:33 AM EST | Special Weather Statement | ILN | Clinton, Highland | 27 min |
| Mar 1, 1:55 AM EST | Special Weather Statement | ILN | Clermont, Hamilton, Warren | 35 min |
| Mar 1, 1:59 AM EST | Flash Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 2 hr |
| Mar 1, 2:10 AM EST | Special Weather Statement | ILN | Brown | 35 min |
| Mar 1, 2:11 AM EST | Special Weather Statement | ILN | Clinton, Fayette | 34 min |
| Mar 1, 2:21 AM EST | Special Weather Statement | ILN | Hamilton | 24 min |
| Mar 1, 2:22 AM EST | Flash Flood Warning | ILN | Brown, Clermont, Clinton, Fayette, Highland, Warren | 8 hr |
| Mar 1, 2:34 AM EST | Tornado Warning | ILN | Fayette, Highland, Ross | 26 min |
| Mar 1, 2:50 AM EST | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway, Ross | 40 min |
| Mar 1, 2:58 AM EST | Areal Flood Warning | ILN | Butler, Hamilton | 18 hr |
| Mar 1, 3:04 AM EST | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 41 min |
| Mar 1, 3:09 AM EST | Tornado Warning | ILN | Fairfield, Hocking | 23 min |
| Mar 1, 3:18 AM EST | Flash Flood Warning | ILN | Fayette, Highland, Hocking, Pickaway, Pike, Ross | 6 hr |
| Mar 1, 3:36 AM EST | Tornado Warning | ILN | Clermont | 24 min |
| Mar 1, 3:42 AM EST | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking | 4 hr |
| Mar 1, 3:48 AM EST | Special Weather Statement | ILN | Clinton, Fayette, Highland | 27 min |
| Mar 1, 3:55 AM EST | Flash Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 6 hr |
| Mar 1, 4:03 AM EST | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Shelby | 27 min |
| Mar 1, 4:05 AM EST | Special Weather Statement | ILN | Highland | 25 min |
| Mar 1, 4:17 AM EST | Special Weather Statement | ILN | Preble | 43 min |
| Mar 1, 4:20 AM EST | Severe Thunderstorm Warning | ILN | Adams, Scioto | 40 min |
| Mar 1, 4:24 AM EST | Special Weather Statement | ILN | Hardin | 36 min |
| Mar 1, 4:27 AM EST | Areal Flood Advisory | ILN | Fairfield, Fayette, Franklin, Hocking, Pickaway | 5 hr |
| Mar 1, 4:30 AM EST | Special Weather Statement | ILN | Pike, Ross | 30 min |
| Mar 1, 4:31 AM EST | Special Weather Statement | ILN | Champaign, Logan, Miami, Shelby, Union | 44 min |
| Mar 1, 4:33 AM EST | Areal Flood Advisory | ILN | Adams, Brown, Scioto | 3 hr |
| Mar 1, 4:48 AM EST | Flash Flood Warning | ILN | Adams, Brown, Scioto | 6 hr |
| Mar 1, 5:12 AM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Greene, Logan, Madison and 3 more | 48 min |
| Mar 1, 5:17 AM EST | Special Weather Statement | ILN | Butler, Preble | 28 min |
| Mar 1, 5:29 AM EST | River Flood Warning | ILN | Clermont, Hamilton | 20 hr |
| Mar 1, 5:31 AM EST | Areal Flood Advisory | ILN | Scioto | 119 min |
| Mar 1, 5:46 AM EST | Flash Flood Warning | ILN | Scioto | 4 hr |
| Mar 1, 5:53 AM EST | Severe Thunderstorm Warning | ILN | Fayette, Greene, Madison | 26 min |
| Mar 1, 6:13 AM EST | Severe Thunderstorm Warning | ILN | Scioto | 19 min |
| Mar 1, 6:30 AM EST | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 30 min |
| Mar 1, 6:39 AM EST | Severe Thunderstorm Warning | ILN | Hamilton | 36 min |
| Mar 1, 6:48 AM EST | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Greene, Hamilton and 2 more | 42 min |
| Mar 1, 6:58 AM EST | River Flood Warning | ILN | Clermont, Hamilton, Warren | 19 hr |
| Mar 1, 7:00 AM EST | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 45 min |
| Mar 1, 7:22 AM EST | Severe Thunderstorm Warning | ILN | Adams, Brown | 53 min |
| Mar 1, 7:22 AM EST | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Pickaway, Ross | 23 min |
| Mar 1, 7:43 AM EST | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 47 min |
| Mar 1, 7:58 AM EST | Severe Thunderstorm Warning | ILN | Pike, Scioto | 47 min |
| Mar 1, 8:04 AM EST | Tornado Warning | ILN | Adams, Scioto | 14 min |
| Mar 1, 8:06 AM EST | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 84 min |
| Mar 1, 8:24 AM EST | Severe Thunderstorm Warning | ILN | Scioto | 25 min |
| Mar 1, 9:24 AM EST | Areal Flood Warning | ILN | Hamilton | 51 min |
| Mar 1, 9:28 AM EST | Areal Flood Warning | ILN | Hocking, Pickaway, Ross | 3 hr |
| Mar 1, 9:44 AM EST | Areal Flood Warning | ILN | Brown, Clermont, Clinton, Fayette, Hamilton, Highland and 1 more | 3 hr |
| Mar 1, 10:11 AM EST | Areal Flood Warning | ILN | Adams, Brown, Scioto | 9 hr |
| Mar 1, 10:29 AM EST | Wind Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 18 hr |
| Mar 1, 10:31 AM EST | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 89 min |
| Mar 1, 10:39 AM EST | River Flood Warning | ILN | Hocking | 31 hr |
| Mar 1, 11:24 AM EST | River Flood Warning | ILN | Adams | 17 hr |
| Mar 1, 12:12 PM EST | River Flood Warning | ILN | Pike, Scioto | 62 hr |
| Mar 1, 12:27 PM EST | Areal Flood Warning | ILN | Hocking, Pickaway, Ross | 3 hr |
| Mar 1, 1:04 PM EST | River Flood Warning | ILN | Ross | 5 hr |
| Mar 1, 2:14 PM EST | Special Weather Statement | ILN | Champaign, Clark, Greene, Union, Warren | 46 min |
| Mar 1, 2:51 PM EST | Special Weather Statement | ILN | Delaware, Franklin, Madison | 39 min |
| Mar 1, 3:02 PM EST | Special Weather Statement | ILN | Clermont, Clinton, Fayette, Highland, Pickaway | 43 min |
| Mar 1, 3:23 PM EST | Special Weather Statement | ILN | Fairfield, Licking | 52 min |
| Mar 1, 3:29 PM EST | Areal Flood Advisory | ILN | Hocking, Ross | 2 hr |
| Mar 1, 3:36 PM EST | Special Weather Statement | ILN | Highland, Pickaway, Ross | 39 min |
| Mar 1, 6:14 PM EST | Areal Flood Advisory | ILN | Hocking, Ross | 2 hr |
| Mar 1, 2:52 AM EST | Special Weather Statement | ILN | Boone, Gallatin, Grant, Kenton | 53 min |
| Mar 1, 3:04 AM EST | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Kenton | 41 min |
| Mar 1, 3:17 AM EST | Special Weather Statement | ILN | Carroll, Grant, Owen | 28 min |
| Mar 1, 4:04 AM EST | Severe Thunderstorm Warning | ILN | Lewis, Mason | 26 min |
| Mar 1, 4:39 AM EST | Tornado Warning | ILN | Lewis, Mason | 15 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.